# SDR AALA202408136234

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Glazed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: GLAZED GAUGE ON EMERGENCY OPERATION CYLINDER DOOR DAMPER AT EMERGENCY EXIT DOOR 843. REPLACED EMERGENCY OPERATION CYLINDER DOOR DAMPER AT EMERGENCY EXIT DOOR 843 PER AMM 52-22-14-000-001-A.
